# SDR SWAA2019090336553

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 51,492 hours, 29,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DIFFICULT TO CLIP AND UNCLIP.  ADJUSTED CLIP PER SIP.
